# SDR UALA2008120806779

- Difficulty date: December 6, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 767222
- Aircraft serial: 28751
- Aircraft time: 39,291 hours, 10,879 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RT EMERGENCY EXIT LIGHT INOP (EXT).  RELAMPED EMERGENCY LIGHT, OPERATES NORMAL.
